Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Rashes on back, heart palpitations. Causes and treatment for symptoms?

I have had some rashes on my back since September. Though each time i remove my cloths and allow fresh air, I seem not to feel it again. What do u think? Also, since September when I entered the , I had been having palpitation and the Doctor did series of test and said he couldn t detect anything and that it will go over time. What do you think?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum, You had a rash on the back, and not cured you. It should be clear that you didn't approach a doctor, or inspite of treatment you didn't get relief.
If you didn't consult a doctor means it is o.k. ifyou are under treatment and no relief means you might be having some external allergen like clothes, under garments, hooks, etc which continuously creating allergy. Or may be a fungal infection.
As you say you are getting palpitation while entering the doctors room, it could be due to anxiety that what could be the reason, could it be serious, or some thing of that sort.
I advise you to consult a dermatologist , for diagnosis and treatment.
Besides i advise you some diet recommendations as avoid taking fish , other sea foods , brinjal, and the thing which are allergic to you.
Dont worry you will be fine , and thanks for calling.
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor